# SDR UIEA2015120900707

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5502511EGAT
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMER LIGHT INOPERATIVE.  IAW CMM 33-50-14 REV 8 STEP 2 E, REPLACED BATTERY PACK ASSEMBLY OF EMER LIGHT AT L1 DOOR & CHECKED NORMAL.  IAW AMM 33-51-00-715-001 REV 85, PERFORMED OPERATIONAL TEST OF L1 DOOR EMER LIGHT & THE RESULT WAS SATISFACTORY.
